# SDR ZZDA2007230

- Difficulty date: June 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DRAIN DOUBLER LOCATED BETWEEN LONGERON 30L AND LONGERON 29L AT BS 1040.  INSTALLED NEW DOUBLER BETWEEN LONGERON 30L AND LONGERON 29L IAW B717 SRM 51-41-02.  MATERIAL USED 0.063 7075T6; SIZE 3.0 X 4.25 INCHES.
